A randomization method to control the Type I error rates in best subset regression

Shehata, Y. and White, P. (2009) A randomization method to control the Type I error rates in best subset regression. Journal of Modern Applied Statistical Methods, 7 (2). pp. 398-407. ISSN 1538-9472

Full text not available from this repository

Publisher's URL: http://www.jmasm.com/journal/2008_vol7_no2.pdf


Item Type:Article
Uncontrolled Keywords:best subset regression, randomization, Type I error, bias
Faculty/Department:Faculty of Environment and Technology > Department of Engineering Design and Mathematics
ID Code:17409
Deposited By: Dr P. White
Deposited On:27 Sep 2012 11:36
Last Modified:22 May 2014 14:13

Request a change to this item

Copyright 2013 © UWE better together